# SDR CALA2016092795761

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 83,481 hours, 14,448 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS A STRONG ELECTRICAL ODOR IN AREA OF 46 E-D DOWN BY FLOOR AREA AND IN ROW 45 ALSO NEAR FLOOR. FA ATTEMPTED TO ISOLATE IFE. FA ALSO NOTED GRINDING NOISE IN VICINITY OF 4L ON TAKE OFF.   ACP TSM 21-00 TASK 807-808 AND AMM 05-51-50 ALSO CHECKED L4 DOOR HEATER, PASSED TEST AND MAP REPORTED NO FAULTS IN SYSTEM. CHECKED SEATS IN ROW 45,GED, ALL ELECTRIC FUNCTIONS OK, CHECKED AFT GALLEY OVENS AND HEATERS, OK
